Hi I am on 600mg 3 times aday and have just recently started suffering from of the rare side effects e.g back & liver pain What should I do ??? I am taking it for severe nerve pain
There are other pain drugs to investigate - do it by yourself,now and then
see your Dr. as soon as possible and talk with him/her about the pain you
take the Gabapentin for, he may be able to put you on something effective
yet not have the side effects you are experiencing. Your liver (and lungs)
are an important part of life - try to keep them as healthy as possible.
Reduce the dosage of Gabapentin by one less, right now. See your doctor
asap and work out another plan for your nerve pain.
I take 300 mg twice a day and the only side effect I have is dizziness which
makes me walk into things. I am more careful now that I know this can
happen - and the Gabapentin I'm taking is for an autoimmune disease,
Prurigo Nodularis - look it up on the Internet. And be sure to read all about
Gabapentin and its side effects. May I suggest you drink a lot of water,
perhaps this will wash away the pain and side effects of whatever is
wrong with you.
God bless you and I hope you find another solution for your nerve pain.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2016 • 2 answers
Updated 13 Jul 2015 • 3 answers
Updated 20 May 2017 • 3 answers
Updated 26 Jan 2018 • 2 answers
Updated 5 Nov 2018 • 1 answer